PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1990 August; 83(8): 533–534.
PMCID: PMC1292788

Fatal cerebral oedema following trichloroethane abuse.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (444K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Anderson HR, Macnair RS, Ramsey JD. Deaths from abuse of volatile substances: a national epidemiological study. Br Med J (Clin Res Ed) 1985 Jan 26;290(6464):304–307. [PMC free article] [PubMed]
  • Macdougall IC, Isles C, Oliver JS, Clark JC, Spilg WG. Fatal outcome following inhalation of Tipp-Ex. Scott Med J. 1987 Apr;32(2):55–55. [PubMed]
  • Ramsay AW. Solvent abuse: an educational perspective. Hum Toxicol. 1982 Jul;1(3):265–270. [PubMed]
  • Jones RD, Winter DP. Two case reports of deaths on industrial premises attributed to 1,1,1-trichloroethane. Arch Environ Health. 1983 Jan-Feb;38(1):59–61. [PubMed]
  • Hall FB, Hine CH. Trichloroethane intoxication: a report of two cases. J Forensic Sci. 1966 Jul;11(3):404–413. [PubMed]
  • King GS, Smialek JE, Troutman WG. Sudden death in adolescents resulting from the inhalation of typewriter correction fluid. JAMA. 1985 Mar 15;253(11):1604–1606. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press